Georgia, 2005

Strong Wind in Georgia, April 2, 2005

April 2, 2005 · NWS FFC · 37 events in 37 counties and zones

An unusually strong, late winter/early spring cold front moved through the area early in the day, bringing strong and gusty northwest winds to the region, along with some snow and sleet showers early in the day. The strong winds, combined with wet ground from heavy rain during the previous week, caused several trees to be blown down.

Where it happened

Every event with a place to put it; 37 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
2
Property damage
$271,000
Crop damage
None recorded
Events
37

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS FFC wrote it up.

An unusually strong, late winter/early spring cold front moved through the area early in the day, bringing strong and gusty northwest winds to the region, along with some snow and sleet showers early in the day. The strong winds, combined with wet ground from heavy rain during the previous week, caused several trees to be blown down. Some of the trees also took down power lines. The strongest winds affected the northern portion of the state. Some of the details are provided below. (Unless otherwise noted, the information was provided by the respective county's 911 center.)Banks: Several trees and power lines down, scattered about the countywide.Barrow: Fourteen trees and several power lines down, scattered about the county. One tree fell on a mobile home, completely destroying one side. (Estimated Damage: $20,000)Butts: One tree down in the northern portion of the county. (Estimated Damage: $250)Catoosa: Five trees were down on power lines, scattered about the county. Several power outages were reported. (Estimated Damage: $2,000)Clarke: Several trees and power lines were down throughout the county. Trees fell on two separate vehicles, causing minor injuries to the drivers of these vehicles. In addition, at least three mobile homes were damaged by downed trees. (Estimated Damage: $25,000)Clayton: A couple of trees down in the Morrow area. (Estimated Damage: $500)Coweta: Several trees down, scattered about the county. Some roadways blocked. (Estimated Damage: $2,000)Cobb: Several trees and power lines down countywide. (Estimated Damage: $5,000)Dade: Four trees and power lines down across mainly the north and central part of the county. (Estimated Damage: $2,000)Dawson: Several trees and power lines down, scattered about the county. Power lines down mainly because of trees that had fallen on them. (Estimated Damage: $2,000)DeKalb: Numerous trees were blown down throughout the county. The county 911 center took at least 34 reports of downed trees in the county. (Estimated Damage: $5,000)Fayette: A couple of trees down within the county. (Estimated Damage: $500)Floyd: A couple of trees down, one fell on a home on Woodbine Avenue causing significant damage to the home. (Estimated Damage: $25,000)Forsyth: Sixteen trees and nine power lines were blown down, scattered about the county. In addition, a picnic pavillion was damaged at Eagle Point. (Estimated Damage: $10,000)Fulton: One tree down on Buris Court. (Estimated Damage: $250)Gordon: Five trees and a couple of power line down, scattered about the county. (Estimated Damage: $2,000)Greene: A few trees down, scattered about the county. (Estimated Damage $1,000)Gwinnett: Several trees and power lines down countywide. (Estimated Damage: $5,000)Hall: Dozens of trees and power lines down throughout the county. Numerous trees on power lines. Many areas left without power. (Estimated Damage: $15,000)Henry: Four trees and ten power lines down, scattered about the county. (Estimated Damage: $5,000)Jackson: A number of trees and power lines down throughout the county. The Braselton gazebo, which houses the 85-year old bell from the former Braselton High School, collapsed after strong winds hit the structure. In addition, a large highway sign on Interstate-85 was also destroyed by the high winds. (Estimated Damage: $50,000)Jasper: A couple of trees down within the county. (Estimated Damage: $500)Jefferson: A large tree was blown down in the Hidden Lakes Subdivision. An adjacent car sustained minor damage. (Estimated Damage: $2,500)Madison: Many trees and power lines down throughout the county. (Estimated Damage: $10,000) Lumpkin: Several trees down scattered about the county. (Estimated Damage: $2,000)Oconee: Several trees and nine power lines down, scattered about the county. Two mobile homes were damaged when trees fell on them. (Estimated Damage: $15,000)Oglethorpe: Many trees and power lines down throughout the county. One of the downed power lines started a small brush fire, but no damage to any structures or buildings resulted. (Estimated Damage: $5,000)Polk: A few trees and power lines down in the county. A large 75-year old oak tree fell onto a home. The porch was crushed and the tree also smashed through the roof into the living room causing damage to several pieces of furniture in the room. In addition, a neighbor's vehicle was also damaged. (Estimated Damage: $30,000)Putnam: Three trees down within the county. (Estimated Damage: $750)Rockdale: Twenty trees were reported down within the county. (Estimated Damage: $4,000)Spalding: Four trees down and a couple of power lines, scattered about the county. (Estimated Damage: $2,000)Union: A few trees down across the southern portion of the county. (Estimated Damage: $1,000)Walker: Nine trees and power lines were down scattered about the county. (Estimated Damage: $3,000)Walton: Nineteen trees and several power lines were down within the county. (Estimated Damage: $5,000)White: Four trees reported down, scattered about the county. (Estimated Damage: $1,000)Whitfield: Eleven trees and a couple of power lines were down, scattered about the county. (Estimated Damage: $3,000)Wilkes: Approximately 12 trees were down within the county. (Estimated Damage: $3,000)

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before the first event at Apr 2, 5:30 AM EST, 30 minutes earlier.

Area forecast discussion, Apr 2, 5:30 AM EST, 30 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
530 AM EST SAT APR 2 2005

.SHORT TERM...
COLD FRONT MOVING QUICKLY ACROSS AREA THIS MORNING AS SURFACE LOW
PRESSURE DEEPENS AS IT MOVES UP THE EASTERN SEABOARD. EXCELLENT
PRESSURE GRADIENT EXPECTED TODAY SO WIND ADVISORY WILL BE CONTINUED.
HIGH PRESSURE BUILDS ACROSS THE GULF COAST SUNDAY WITH ANOTHER WINDY
DAY IN STORE BUT LESS SO THAN TODAY. SURFACE HIGH CONTINUES TO DRIFT
EAST TO FL THROUGH MONDAY. UPPER LOW AND SHORT WAVE MOVE ACROSS N
GA TODAY WITH SOME SHOWERS IN STORE. DRY WEATHER EXPECTED TONIGHT
THROUGH MONDAY. COOLER TEMPERATURES TODAY WILL WARM TO THE 70S FOR
MOST LOCATIONS MONDAY.

.LONG TERM...
ANOTHER SHARP TROUGH DEVELOPS MID WEEK OVER THE MID U.S. THIS WILL
BRING A FRONT THROUGH THE AREA ABOUT THURSDAY.

&&

.FIRE WEATHER...
STRONG WINDS AND DRIER CONDITIONS EXPECTED TO DRY FUELS TO CRITICAL
CONDITIONS FOR SUNDAY. WILL ISSUE A FIRE WEATHER WATCH FOR SUNDAY
FOR SUSTAINED WINDS CLOSE TO 20 MPH AND GUSTS TO 25 MPH OR GREATER.

&&

.HYDROLOGY...
ONLY SMALL AMOUNTS OF PCPN EXPECTED TODAY ACROSS N GA. THIS WILL NOT
BE ENOUGH TO AFFECT CURRENT FLOODING OF ANY RIVERS.

&&

.AVIATION...
LATEST ANALYSIS PLACES COLD FRONT NEAR A DUBLIN TO THOMPSON TO
ASHEVILLE LINE. CLOUDS ERODING FROM THE SOUTHWEST...WITH CIGS
LIFTING INTO THE 25 HUNDRED TO 35 HUNDRED RANGE. GUSTY NORTHWEST
WINDS WILL BE THE MAIN PROBLEM TODAY WITH SUSTAINED SPEEDS IN THE 15
TO 25 KT RANGE AND GUST UP TO 35KTS POSSIBLE...ESPECIALLY DURING THE
AFTERNOON. LOOK FOR WRAP-AROUND TO AFFECT MAINLY NORTHERN TAF SITES
TODAY WITH BKN CIGS IN THE 3 TO 4 THSD FT RANGE. ACROSS CENTRAL TAF
SITES EXPECT GENERALLY SCT CLOUDS AROUND 4 THSD FT TO BE THE RULE.
COULD SEE ISOLATED LIGHT SHOWERS IN WRAP-AROUND...BUT NOT ENOUGH TO
MENTION IN TAFS.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATLANTA         54  39  65  44 /  10   0   0   0
ATHENS          56  38  67  40 /  10   0   0   0
GAINESVILLE     55  39  65  41 /  30   5   0   0
ROME            60  38  67  40 /  30   0   0   0
COLUMBUS        62  42  69  43 /   0   0   0   0
MACON           64  39  70  40 /   0   0   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
GA...WIND ADVISORY TODAY N AND CENTRAL GA UNTIL 700 PM.
     FIRE WEATHER WATCH SUNDAY.
&&

BDL/49
Hazardous weather outlook, Apr 2, 5:17 AM EST, 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
517 AM EST SAT APR 2 2005

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-031000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-CRAWFORD-
CRISP-DADE-DAWSON-DE KALB-DODGE-DOOLY-DOUGLAS-EMANUEL-FANNIN-FAYETTE-
FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-GWINNETT-HALL-HANCOCK-
HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-JASPER-JEFFERSON-JOHNSON-
JONES-LAMAR-LAURENS-LUMPKIN-MACON-MADISON-MARION-MERIWETHER-MONROE-
MONTGOMERY-MORGAN-MURRAY-MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-
OGLETHORPE-PAULDING-PEACH-PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-
SCHLEY-SOUTH FULTON-SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-
TELFAIR-TOOMBS-TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-
WARREN-WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
517 AM EST SAT APR 2 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY.

...WIND ADVISORY IN EFFECT TODAY...

.SYNOPSIS...
A COLD FRONT STRETCHING FROM WESTERN NORTH CAROLINA INTO EASTERN
GEORGIA WILL CONTINUE TO MOVE EAST TODAY AS HIGH PRESSURE BUILDS
ACROSS THE SOUTHEAST STATES. STRONG GUSTY NORTHWEST WINDS WILL
DEVELOP ACROSS NORTH AND CENTRAL GEORGIA BEHIND THE FRONT.

.PRIMARY HAZARD...
STRONG GUSTY NORTHWEST WINDS IN THE 20 TO 30 MPH RANGE WITH GUSTS
UP TO 40 MPH WILL BE POSSIBLE TODAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED TODAY.

.DAY TWO THROUGH DAY SEVEN...SUNDAY THROUGH FRIDAY.
THERE WILL BE A CHANCE FOR THUNDERSTORMS ON WEDNESDAY. OTHERWISE NO
OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

&&
FOR THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK AND OTHER WEATHER
INFORMATION...PLEASE VISIT OUR WEBSITE AT WEATHER.GOV...AND CLICK ON
GEORGIA.

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

37 strong wind. Local standard time, as filed.

Strong Wind, Dade

When
April 2, 6:00 AM EST to 11:00 AM EST
Where
Dade forecast zone
Measured
36 kt (41 mph) estimated gust
Property damage
$2,000
Reported by
GOVT OFFICIAL
Coordinates
34.855, -85.504 (the zone’s center; the record gives no point)

Strong Wind, Whitfield

When
April 2, 6:00 AM EST to 2:00 PM EST
Where
Whitfield forecast zone
Measured
36 kt (41 mph) estimated gust
Property damage
$3,000
Reported by
GOVT OFFICIAL
Coordinates
34.806, -84.967 (the zone’s center; the record gives no point)

Strong Wind, Gordon

When
April 2, 7:00 AM EST to 1:50 PM EST
Where
Gordon forecast zone
Measured
35 kt (40 mph) estimated gust
Property damage
$2,000
Reported by
GOVT OFFICIAL
Coordinates
34.503, -84.876 (the zone’s center; the record gives no point)

Strong Wind, Lumpkin

When
April 2, 7:00 AM EST to 9:00 AM EST
Where
Lumpkin forecast zone
Measured
35 kt (40 mph) estimated gust
Property damage
$2,000
Reported by
GOVT OFFICIAL
Coordinates
34.572, -84.003 (the zone’s center; the record gives no point)

Strong Wind, Union

When
April 2, 7:00 AM EST to 9:00 AM EST
Where
Union forecast zone
Measured
35 kt (40 mph) estimated gust
Property damage
$1,000
Reported by
GOVT OFFICIAL
Coordinates
34.834, -83.991 (the zone’s center; the record gives no point)

Strong Wind, Gwinnett

When
April 2, 7:30 AM EST to 6:30 PM EST
Where
Gwinnett forecast zone
Measured
35 kt (40 mph) estimated gust
Property damage
$5,000
Reported by
GOVT OFFICIAL
Coordinates
33.962, -84.024 (the zone’s center; the record gives no point)

Strong Wind, North Fulton

When
April 2, 7:30 AM EST to 6:30 PM EST
Where
North Fulton forecast zone
Measured
35 kt (40 mph) estimated gust
Property damage
$250
Reported by
GOVT OFFICIAL
Coordinates
33.790, -84.467 (the zone’s center; the record gives no point)

Strong Wind, Cobb

When
April 2, 7:30 AM EST to 6:30 PM EST
Where
Cobb forecast zone
Measured
36 kt (41 mph) estimated gust
Property damage
$5,000
Reported by
GOVT OFFICIAL
Coordinates
33.942, -84.577 (the zone’s center; the record gives no point)

Strong Wind, De Kalb

When
April 2, 7:30 AM EST to 6:30 PM EST
Where
De Kalb forecast zone
Measured
35 kt (40 mph) estimated gust
Property damage
$5,000
Reported by
NEWSPAPER
Coordinates
33.772, -84.226 (the zone’s center; the record gives no point)

Strong Wind, Dawson

When
April 2, 9:00 AM EST to 11:00 AM EST
Where
Dawson forecast zone
Measured
35 kt (40 mph) estimated gust
Property damage
$2,000
Reported by
GOVT OFFICIAL
Coordinates
34.444, -84.171 (the zone’s center; the record gives no point)

Strong Wind, White

When
April 2, 9:00 AM EST to 11:00 AM EST
Where
White forecast zone
Measured
35 kt (40 mph) estimated gust
Property damage
$1,000
Reported by
GOVT OFFICIAL
Coordinates
34.646, -83.747 (the zone’s center; the record gives no point)

Strong Wind, Clarke

When
April 2, 9:00 AM EST to 5:00 PM EST
Where
Clarke forecast zone
Measured
39 kt (45 mph) estimated gust
Injuries
2 direct, 0 indirect
Property damage
$25,000
Reported by
GOVT OFFICIAL
Coordinates
33.951, -83.367 (the zone’s center; the record gives no point)

Strong Wind, Coweta

When
April 2, 9:00 AM EST to 2:00 PM EST
Where
Coweta forecast zone
Measured
35 kt (40 mph) estimated gust
Property damage
$2,000
Reported by
GOVT OFFICIAL
Coordinates
33.354, -84.763 (the zone’s center; the record gives no point)

Strong Wind, Rockdale

When
April 2, 9:00 AM EST to 7:00 PM EST
Where
Rockdale forecast zone
Measured
36 kt (41 mph) estimated gust
Property damage
$4,000
Reported by
GOVT OFFICIAL
Coordinates
33.654, -84.027 (the zone’s center; the record gives no point)

Strong Wind, Polk

When
April 2, 10:00 AM EST to 12:00 PM EST
Where
Polk forecast zone
Measured
35 kt (40 mph) estimated gust
Property damage
$30,000
Reported by
GOVT OFFICIAL
Coordinates
34.002, -85.188 (the zone’s center; the record gives no point)

Strong Wind, Catoosa

When
April 2, 10:00 AM EST to 1:00 PM EST
Where
Catoosa forecast zone
Measured
36 kt (41 mph) estimated gust
Property damage
$2,000
Reported by
GOVT OFFICIAL
Coordinates
34.904, -85.138 (the zone’s center; the record gives no point)

Strong Wind, Floyd

When
April 2, 10:00 AM EST
Where
Floyd forecast zone
Measured
35 kt (40 mph) estimated gust
Property damage
$25,000
Reported by
GOVT OFFICIAL
Coordinates
34.263, -85.214 (the zone’s center; the record gives no point)

Strong Wind, Jackson

When
April 2, 10:00 AM EST to 5:00 PM EST
Where
Jackson forecast zone
Measured
36 kt (41 mph) estimated gust
Property damage
$50,000
Reported by
GOVT OFFICIAL
Coordinates
34.134, -83.566 (the zone’s center; the record gives no point)

Strong Wind, Oglethorpe

When
April 2, 10:20 AM EST to 5:00 PM EST
Where
Oglethorpe forecast zone
Measured
37 kt (43 mph) estimated gust
Property damage
$5,000
Reported by
GOVT OFFICIAL
Coordinates
33.881, -83.081 (the zone’s center; the record gives no point)

Strong Wind, Walker

When
April 2, 10:30 AM EST to 2:00 PM EST
Where
Walker forecast zone
Measured
36 kt (41 mph) estimated gust
Property damage
$3,000
Reported by
GOVT OFFICIAL
Coordinates
34.736, -85.301 (the zone’s center; the record gives no point)

Strong Wind, Walton

When
April 2, 10:30 AM EST to 6:00 PM EST
Where
Walton forecast zone
Measured
36 kt (41 mph) estimated gust
Property damage
$5,000
Reported by
GOVT OFFICIAL
Coordinates
33.782, -83.734 (the zone’s center; the record gives no point)

Strong Wind, Forsyth

When
April 2, 11:00 AM EST to 5:00 PM EST
Where
Forsyth forecast zone
Measured
36 kt (41 mph) estimated gust
Property damage
$10,000
Reported by
GOVT OFFICIAL
Coordinates
34.226, -84.125 (the zone’s center; the record gives no point)

Strong Wind, Hall

When
April 2, 11:00 AM EST to 5:00 PM EST
Where
Hall forecast zone
Measured
39 kt (45 mph) estimated gust
Property damage
$15,000
Reported by
GOVT OFFICIAL
Coordinates
34.317, -83.820 (the zone’s center; the record gives no point)

Strong Wind, Banks

When
April 2, 11:00 AM EST to 5:00 PM EST
Where
Banks forecast zone
Measured
35 kt (40 mph) estimated gust
Property damage
$3,000
Reported by
GOVT OFFICIAL
Coordinates
34.354, -83.497 (the zone’s center; the record gives no point)

Strong Wind, Oconee

When
April 2, 11:00 AM EST to 4:18 PM EST
Where
Oconee forecast zone
Measured
37 kt (43 mph) estimated gust
Property damage
$15,000
Reported by
GOVT OFFICIAL
Coordinates
33.835, -83.437 (the zone’s center; the record gives no point)

Strong Wind, Barrow

When
April 2, 11:00 AM EST to 5:00 PM EST
Where
Barrow forecast zone
Measured
37 kt (43 mph) estimated gust
Property damage
$20,000
Reported by
GOVT OFFICIAL
Coordinates
33.993, -83.713 (the zone’s center; the record gives no point)

Strong Wind, Henry

When
April 2, 11:00 AM EST to 5:00 PM EST
Where
Henry forecast zone
Measured
36 kt (41 mph) estimated gust
Property damage
$5,000
Reported by
GOVT OFFICIAL
Coordinates
33.453, -84.154 (the zone’s center; the record gives no point)

Strong Wind, Spalding

When
April 2, 11:30 AM EST to 6:00 PM EST
Where
Spalding forecast zone
Measured
35 kt (40 mph) estimated gust
Property damage
$2,000
Reported by
GOVT OFFICIAL
Coordinates
33.261, -84.284 (the zone’s center; the record gives no point)

Strong Wind, Greene

When
April 2, 11:30 AM EST to 4:00 PM EST
Where
Greene forecast zone
Measured
35 kt (40 mph) estimated gust
Property damage
$1,000
Reported by
GOVT OFFICIAL
Coordinates
33.579, -83.167 (the zone’s center; the record gives no point)

Strong Wind, Madison

When
April 2, 12:00 PM EST to 1:00 PM EST
Where
Madison forecast zone
Measured
37 kt (43 mph) estimated gust
Property damage
$10,000
Reported by
GOVT OFFICIAL
Coordinates
34.128, -83.209 (the zone’s center; the record gives no point)

Strong Wind, Jasper

When
April 2, 1:00 PM EST
Where
Jasper forecast zone
Measured
35 kt (40 mph) estimated gust
Property damage
$500
Reported by
GOVT OFFICIAL
Coordinates
33.316, -83.688 (the zone’s center; the record gives no point)

Strong Wind, Wilkes

When
April 2, 1:00 PM EST to 6:00 PM EST
Where
Wilkes forecast zone
Measured
36 kt (41 mph) estimated gust
Property damage
$3,000
Reported by
GOVT OFFICIAL
Coordinates
33.782, -82.743 (the zone’s center; the record gives no point)

Strong Wind, Fayette

When
April 2, 1:30 PM EST
Where
Fayette forecast zone
Measured
35 kt (40 mph) estimated gust
Property damage
$500
Reported by
GOVT OFFICIAL
Coordinates
33.414, -84.494 (the zone’s center; the record gives no point)

Strong Wind, Putnam

When
April 2, 2:00 PM EST to 6:00 PM EST
Where
Putnam forecast zone
Measured
35 kt (40 mph) estimated gust
Property damage
$750
Reported by
GOVT OFFICIAL
Coordinates
33.322, -83.373 (the zone’s center; the record gives no point)

Strong Wind, Jefferson

When
April 2, 3:00 PM EST to 7:00 PM EST
Where
Jefferson forecast zone
Measured
34 kt (39 mph) estimated gust
Property damage
$5,000
Reported by
NEWSPAPER
Coordinates
33.055, -82.418 (the zone’s center; the record gives no point)

Strong Wind, Butts

When
April 2, 4:30 PM EST
Where
Butts forecast zone
Measured
35 kt (40 mph) estimated gust
Property damage
$250
Reported by
GOVT OFFICIAL
Coordinates
33.288, -83.957 (the zone’s center; the record gives no point)

Strong Wind, Clayton

When
April 2, 5:00 PM EST
Where
Clayton forecast zone
Measured
35 kt (40 mph) estimated gust
Property damage
$500
Reported by
GOVT OFFICIAL
Coordinates
33.542, -84.358 (the zone’s center; the record gives no point)

What these are

Strong Wind
Non-thunderstorm winds below high wind criteria that nonetheless caused damage or casualties.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Georgia in 2005Every state in 2005This day in weather historyWarnings in Georgia, April 2005

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5447708, 5447711, 5447712, 5447714, 5447716, 5447632, 5447706, 5447739, 5447740, 5447713, 5447715, 5447725, 5447727, 5447733, 5447707, 5447710, 5447717, 5447722, 5447723, 5447709, 5447734, 5447718, 5447719, 5447720, 5447724, 5447726, 5447737, 5447729, 5447736, 5447721, 5447731, 5447735, 5447728, 5447732, 5447741, 5447730, 5447738.